Journal of Symbolic Logic 38 (4):649 (1973)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271996
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,646
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A New Proof of a Theorem of Shelah.John W. Rosenthal - 1972 - Journal of Symbolic Logic 37 (1):133-134.
An Extension of Shelah’s Trichotomy Theorem.Shehzad Ahmed - 2019 - Archive for Mathematical Logic 58 (1-2):137-153.
A Proof of Shelah's Partition Theorem.Menachem Kojman - 1995 - Archive for Mathematical Logic 34 (4):263-268.
Tait's Conservative Extension Theorem Revisited.Ryota Akiyoshi - 2010 - Journal of Symbolic Logic 75 (1):155-167.
On the Proof Theory of the Intermediate Logic MH.Jonathan P. Seldin - 1986 - Journal of Symbolic Logic 51 (3):626-647.
DOP and FCP in Generic Structures.John T. Baldwin & Saharon Shelah - 1998 - Journal of Symbolic Logic 63 (2):427-438.
Dop And Fcp In Generic Structures.John Baldwin & Saharon Shelah - 1998 - Journal of Symbolic Logic 63 (2):427-438.

Analytics

Added to PP index
2016-06-30

Total views
19 ( #526,778 of 2,385,987 )

Recent downloads (6 months)
1 ( #555,436 of 2,385,987 )

How can I increase my downloads?

Downloads

My notes